# SDR HALA2020091800183

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 42,988 hours, 6,792 cycles
- Engine: Allsn AE3007C
- System (JASC): 2612 · Fire Detection
- Part: Tube
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 LEFT SIDE 9 O'CLOCK POSITION VIEWING FROM REAR.  RACEWAY TUBE ASSY FOR FIRE LOOP BROKEN/SHEARED.  REPLACED NR 2 ENG RACEWAY TUBING AT 9 0'CLOCK POSITION PER ROLLS ROYCE EM SUBTASK 72-00-52-420-029.  SECURITY CK GOOD, OK FOR SVC.
